# SDR DALA2023073106157

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2884121) FORWARD CARGO COMPARTMENT LH SIDE BS 500D FRAME HAS A DENT BETWEEN STRINGERS 25L AND STRINGER 26L. REMOVED DENT DAMAGE AND ACCOMPLISHED REPAIR ON FORWARD CARGO COMPARTMENT LH SIDE BS 500D FRAME BETWEEN STRINGERS 25L AND STRINGER 26L IAW B737 SRM 53-30-07-2R REPAIR 1.
